Free Lamplighter Groups and a Question of Atiyah

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)835-849
JournalAmerican Journal of Mathematics
Volume135
Issue number3
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Cite this

Free Lamplighter Groups and a Question of Atiyah. / Lehner, Franz.

In: American Journal of Mathematics, Vol. 135, No. 3, 2013, p. 835-849.

Research output: Contribution to journalArticleResearchpeer-review

@article{b649c810bd0f4a528ba46cd13b9e67ef,
title = "Free Lamplighter Groups and a Question of Atiyah",
author = "Franz Lehner",
year = "2013",
doi = "10.1353/ajm.2013.0029",
language = "English",
volume = "135",
pages = "835--849",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "3",

}

TY - JOUR

T1 - Free Lamplighter Groups and a Question of Atiyah

AU - Lehner, Franz

PY - 2013

Y1 - 2013

UR - http://muse.jhu.edu/login?auth=0&type=summary&url=/journals/american_journal_of_mathematics/v135/135.3.lehner.html

U2 - 10.1353/ajm.2013.0029

DO - 10.1353/ajm.2013.0029

M3 - Article

VL - 135

SP - 835

EP - 849

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 3

ER -